# SDR DALA2014111906291

- Difficulty date: November 15, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT ACC COMP LONGERON 2R BS 1418.  LONGERON  WAS REPLACED IAW SRM 53-02, FIG 18, SRM 51-10-3, PAR 14, 21.  SRM 51-30-5,  SRM 51-30-2.
